# SDR HNAA2014081800238

- Difficulty date: August 18, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 57,100 hours, 64,517 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN INTERIOR NORMAL LIGHTING SYSTEM,  FOUND OVERHEAD BALLAST BURNED AT ROW 7DF. DEACTIVATED ASSOCIATED LIGHT SYS.  PULLED AND COLLARED CIRCUIT BREAKERS R1, S1 AND S2 IAW SPM 33.1.
